# SDR 9500629876

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Washer
- Condition: Worn
- Location: Rt Mlg Striker
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT FROM MCI, RIGHT MAIN GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  GEAR DOOR OPEN LIGHT WAS OUT.  RECYCLED GEAR AND LIGHT STAYED ON.  PERFORMED UPLATCH CHECK AND LIGHT EXTINGUISHED.  FLIGHT CONTINUED TO DESTINATION (DTW) AND LANDED WITHOUT INCIDENT.  FOUND RIGHT MAIN GEAR UPLATCH STRIKER LEVER GUIDE WASHER WORN.  REPLACED WASHER.  OPERATIONAL CHECK OK ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
